Anyone Have Flu Like Symptoms While Starting Celexa (Or Other Antidepressants)?

Question

Asked by Here to Help (me and you)

Anyone Have Flu Like Symptoms While Starting Celexa (Or Other Antidepressants)?

Answer

Hi Help:

You are talking about one of the most common side effects with antidepressants. You can learn more about Cymbalta here. Fatigue, nervousness, restlessness, drowsiness, dizziness, trouble concentrating, insomnia, nausea, gas, upset stomach, loss of appetite, urinating more than usual, dry or watery mouth, yawning, or ringing in your ears are just a few of the possible side effects you can experience. Side effects are why physicians often start a patient on a very low dose and work up towards the therapeutic levels that he wants for you. That way, you can get through the side effects more easily and/or decide the medication isn't right for you.

Best of Luck,

Dr. Diana Walcutt

The Stress Masters

*Dr. Walcutt is a Psychologist, not a Psychiatrist. Psychiatrists prescribe medications. Psychologists study them, but the majority of Psychologists are not authorized to prescribe meds or give you specific advice about them. Dr. Walcutt's answers are not intended to diagnose or treat any medical or mental disorder. Any information given in a post about medication is for educational purposes only, and primarily to aid you in having an informed discussion with your own Psychiatrist/Physician.